# SDR SWAA2022051908136

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 51,015 hours, 30,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER ASSIST HANDLE BROKEN. / [01] REMOVED AND REPLACED FWD PAX DOOR LOWER ASSIST HANDLE PER AMM 52-11-31.
